# SDR GTIA20120614440

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 17,356 hours, 8,358 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS REMAIN ON IN FLIGHT.  PERFORMED CIDS EPSU SYS TEST IAW 33-51-00-710-001-A.  TEST PASSED.  NO DISCREPANCIES NOTED ACFT OK FOR SERVICE.
